HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Log-Sobolev inequalities for semi-direct product operators and applications

Abstract : We prove logarithmic Sobolev inequalities for semi-direct product operators (see definition in Section 1). We apply our main results to examples of operators and provide some applications to ultracontractive bounds of semigroups. Hardy's inequalities are proved and use to study some operators of Grushin's type.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01075891
Contributor : Patrick Maheux Connect in order to contact the contributor
Submitted on : Monday, October 20, 2014 - 3:53:37 PM
Last modification on : Wednesday, November 3, 2021 - 2:18:08 PM
Long-term archiving on: : Wednesday, January 21, 2015 - 11:01:58 AM

Files

LogSobSemPro-AMP-Hal-Arxiv-201...
Files produced by the author(s)

soumis. 34 pages

Licence


Copyright

Identifiers

  • HAL Id : hal-01075891, version 1
  • ARXIV : 1412.1627

Collections

Citation

Piero d'Ancona, Patrick Maheux, Vittoria Pierfelice. Log-Sobolev inequalities for semi-direct product operators and applications. Mathematische Zeitschrift, Springer, 2016, 283 (1-2), pp.103-131. ⟨hal-01075891⟩

Share

Metrics

Record views

80

Files downloads

73